Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 16, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Aug 25, 2011, 3:47 AM EDT. It took effect at Aug 26, 2011, 11:06 AM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Aug 25, 2011, 3:47 AM EDT (07:47 UTC)
- In effect from
- Aug 26, 2011, 11:06 AM EDT
- Expired
- Aug 27, 2011, 4:00 PM EDT
- In force
- 29 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
953 WHUS72 KMLB 250747 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 347 AM EDT THU AUG 25 2011 AMZ550-552-555-260900- /O.NEW.KMLB.SC.Y.0016.110827T0000Z-110827T1400Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 347 AM EDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM FRIDAY TO 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM FRIDAY TO 10 AM EDT SATURDAY. BOATING CONDITIONS WILL REMAIN HAZARDOUS INTO THIS WEEKEND...WITH A SMALL CRAFT ADVISORY GOING INTO EFFECT ONCE THE TROPICAL STORM WATCHES EXPIRE LATE FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-260900- /O.NEW.KMLB.SC.Y.0016.110827T0000Z-110828T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 347 AM EDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM FRIDAY TO 5 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM FRIDAY TO 5 AM EDT SUNDAY. BOATING CONDITIONS WILL REMAIN HAZARDOUS THIS WEEKEND...WITH A SMALL CRAFT ADVISORY GOING INTO EFFECT ONCE THE TROPICAL STORM WARNINGS EXPIRE LATE FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
430 WHUS72 KMLB 261506 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1106 AM EDT FRI AUG 26 2011 AMZ575-270000- /O.EXT.KMLB.SC.Y.0016.110826T1506Z-110828T0900Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1106 AM EDT FRI AUG 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. * WINDS AND SEAS: WEST WINDS UP TO AROUND 25 KNOTS WILL COMBINE WITH SWELLS FROM HURRICANE IRENE TO GENERATE WAVE HEIGHTS UP TO 12 TO 14 FEET INTO THIS AFTERNOON. WINDS AND SEAS WILL THEN GRADUALLY DECREASE INTO THE WEEKEND BUT STILL REMAIN HAZARDOUS AS IRENE CONTINUES TO MOVE NORTHWARD AND AWAY FROM THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-270000- /O.EXT.KMLB.SC.Y.0016.110826T1506Z-110827T1400Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1106 AM EDT FRI AUG 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT SATURDAY. * WINDS AND SEAS: WEST WINDS UP TO 25 TO 30 KNOTS WILL COMBINE WITH SWELLS FROM HURRICANE IRENE TO GENERATE WAVE HEIGHTS UP TO 15 TO 18 FEET INTO THIS AFTERNOON. WINDS AND SEAS WILL THEN GRADUALLY DECREASE INTO THE WEEKEND BUT STILL REMAIN HAZARDOUS AS IRENE CONTINUES TO MOVE NORTHWARD AND AWAY FROM THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-270000- /O.CON.KMLB.SC.Y.0016.110827T0000Z-110827T1400Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 1106 AM EDT FRI AUG 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT SATURDAY. BOATING CONDITIONS WILL REMAIN HAZARDOUS INTO THIS WEEKEND...WITH A SMALL CRAFT ADVISORY GOING INTO EFFECT ONCE THE TROPICAL STORM WARNINGS EXPIRE LATE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-270000- /O.CON.KMLB.SC.Y.0016.110827T0000Z-110828T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 1106 AM EDT FRI AUG 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SUNDAY. BOATING CONDITIONS WILL REMAIN HAZARDOUS THIS WEEKEND...WITH A SMALL CRAFT ADVISORY GOING INTO EFFECT ONCE THE TROPICAL STORM WARNINGS EXPIRE LATE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
314 WHUS72 KMLB 261835 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 235 PM EDT FRI AUG 26 2011 AMZ550-552-271400- /O.EXT.KMLB.SC.Y.0016.110826T1835Z-110827T1400Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 235 PM EDT FRI AUG 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT SATURDAY. BOATING CONDITIONS WILL REMAIN HAZARDOUS INTO THIS WEEKEND...WITH A SMALL CRAFT ADVISORY NOW IN EFFECT DUE TO RESIDUAL WINDS AND SEAS FROM DEPARTING HURRICANE IRENE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-271400- /O.EXT.KMLB.SC.Y.0016.110826T1835Z-110828T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 235 PM EDT FRI AUG 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. BOATING CONDITIONS WILL REMAIN HAZARDOUS INTO THIS WEEKEND...WITH A SMALL CRAFT ADVISORY NOW IN EFFECT DUE TO RESIDUAL WINDS AND SEAS FROM DEPARTING HURRICANE IRENE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-271400- /O.CON.KMLB.SC.Y.0016.000000T0000Z-110828T0900Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 235 PM EDT FRI AUG 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. * WINDS AND SEAS: WINDS UP TO AROUND 25 KNOTS WILL COMBINE WITH SWELLS FROM HURRICANE IRENE TO GENERATE HAZARDOUS SEAS. WINDS AND SEAS WILL THEN GRADUALLY DECREASE INTO THE WEEKEND BUT STILL REMAIN HAZARDOUS AS IRENE CONTINUES TO MOVE NORTHWARD AND AWAY FROM THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-271400- /O.CON.KMLB.SC.Y.0016.000000T0000Z-110827T1400Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 235 PM EDT FRI AUG 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY. * WINDS AND SEAS: SEAS AND SWELL FROM DEPARTING HURRICANE IRENE WILL REMAIN HAZARDOUS INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
675 WHUS72 KMLB 270811 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 411 AM EDT SAT AUG 27 2011 AMZ550-552-270915- /O.CAN.KMLB.SC.Y.0016.000000T0000Z-110827T1400Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 411 AM EDT SAT AUG 27 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. SEA HEIGHTS CONTINUE TO DECREASE OVER THE COASTAL WATERS AND HAVE DROPPED BELOW 7 FEET. WEST WINDS WILL CONTINUE AT 15 TO 20 KNOTS TODAY...SO SMALL CRAFT SHOULD EXERCISE CAUTION. $$ AMZ555-570-572-575-272000- /O.EXT.KMLB.SC.Y.0016.000000T0000Z-110827T2000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 411 AM EDT SAT AUG 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND SEAS: WINDS OF 15 TO 20 KNOTS AND SEAS OF 6 TO 9 FEET WILL SLOWLY DECREASE INTO THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 25, 3:42 AM EDT, 5 minutes earlier.
Area forecast discussion, Aug 25, 3:42 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
342 AM EDT THU AUG 25 2011
.DISCUSSION...
TODAY/TONIGHT...NHC TRACK WILL TAKE THE CENTER OF MAJOR HURRICANE
IRENE APPROX 200 MI E OF CAPE CANAVERAL THROUGH DAYBREAK FRI.
PRIMARY IMPACTS WILL BE NMRS SQUALLS THAT MAY PRODUCE WIND GUSTS UP
TO 40MPH. COASTAL COUNTIES WILL HAVE THE ADDITIONAL IMPACT OF LARGE
EASTERLY OCEAN SWELLS THAT WILL PRODUCE DANGEROUS SURF CONDITIONS.
NE WINDS WILL INCREASE AFT SUNRISE WITH BREEZY/WINDY CONDITIONS
CONTINUING OVERNIGHT. AS IRENE PARALLELS THE E FL COAST...THE
LOW/MID LYR FLOW WILL GRADUALLY BACK FROM E TO NE. THIS WILL
INCREASINGLY FAVOR THE COASTAL ZONES FOR PRECIP/STRONG WINDS ASSOCD
WITH THE OUTER RAIN BANDS...THOUGH MOST OF THE EAST CENTRAL
PENINSULA WILL FEEL THE EFFECTS THRU LATE AFTN.
STRONG WINDS...HIGH CLOUD COVER...AND SCT/NMRS SHRAS WILL LIMIT
DAYTIME HEATING...WILL CONTINUE TO UNDERCUT MAV GUIDANCE FOR MAX
TEMPS. OVERNIGHT MIN TEMPS IN THE U70S/L80S LOOK REASONABLE GIVEN
THE STEADY WINDS AND CONTINUED HIGH CLOUD COVER.
PLEASE NOTE...ANY CHANGES IN TRACK OF HURRICANE IRENE WILL AFFECT
IMPACTS TO EC FL. ROUGH SURF AND ENHANCED RIP CURRENT DANGER
EXPECTED DURING THIS PERIOD ALONG THE EAST COAST.
FRI-SUN...LATEST NHC TRACK ON IRENE PLACES THE CENTER ROUGHLY 220
MILES OFFSHORE DAYTONA BEACH AROUND SUNRISE FRIDAY. NORTHERLY WINDS
WILL BACK TO THE NORTHWEST FRI AFTERNOON AND REMAIN BRISK AS IRENE
LIFTS NNE AWAY FROM THE AREA AND ANTICIPATE ANOTHER WIND ADVISORY
WILL BE NEEDED FOR FRI. MAY BE SOME LINGERING SQUALLS...ESPECIALLY
NEAR THE EAST COAST EARLY FRI BUT OVERALL A LOWER COVERAGE OF PRECIP
EXPECTED AS DRIER AND MORE SUBSIDENT AIR BEGINS TO WRAP IN ON THE
BACK SIDE OF THE SYSTEM. FLOW BACKS MORE TO THE W-NW ON SATURDAY
WITH A CONTINUED REDUCED POP COVERAGE AND HOT TEMPS FOR SATURDAY AND
SUNDAY. TEMPS EXPECTED TO BE ABOVE NORMAL WITH LOW-MID 90S AREA WIDE
DUE TO LACK OF AN EAST COAST SEA BREEZE. OVERNIGHT MINS IN THE
MID/UPPER 70S.
NOTE: WHILE DECREASING CLOUDS AND RAIN MAY MAKE IT TEMPTING TO
HEAD TO THE BEACH...IT NEEDS TO BE EMPHASIZED THAT SURF CONDITIONS
AND RIP CURRENTS WILL REMAIN VERY DANGEROUS INTO THIS WEEKEND.
MON-WED...FLOW BACKS MORE TO THE SOUTHWEST AND HELPS DRAW SOME
HIGHER MOISTURE INTO THE REGION. LOW LEVEL FLOW WEAKENS ENOUGH TO
ALLOW EAST COAST SEA BREEZE FORMATION AND TROFFINESS ALOFT SHOULD
HELP POPS CLIMB BACK TO 30-40 PERCENT EARLY NEXT WEEK. TEMPS ALSO
TREND BACK DOWN AND A LITTLE CLOSER TO CLIMO NORMS FOR LATE AUGUST.
&&
.AVIATION...COASTAL SITES: THRU 25/15Z...VFR...OCNL SFC WND G22KTS
KMLB/KVRB. BTWN 25/15Z-25/18Z...NE SFC WNDS INCRSG TO ARND 20KTS
WITH GUSTS ARND 30KTS...SCT IFR SHRAS. BTWN 25/18Z-26/06Z NE SFC
WNDS 20-25KTS WITH GUSTS 30-35KTS...NMRS IFR SHRAS/ISOLD LIFR SHRAS
WITH SFC G40-45KTS. AFT 26/06Z...SFC WNDS VEERING TO N/NE ARND 25KTS
WITH G35-40KTS...SCT IFR SHRAS.
INTERIOR SITES: THRU 25/15Z...VFR. BTWN 25/15Z-25/18Z...NE SFC WNDS
INCRSG TO ARND 20KTS WITH GUSTS 25-30KTS...ISOLD IFR SHRAS. BTWN
25/18Z-26/00Z NE SFC WNDS 20-25KTS WITH GUSTS 30-35KTS...NMRS IFR
SHRAS/ISOLD LIFR SHRAS WITH SFC G40KTS. AFT 26/00Z...SFC WNDS
VEERING TO N ARND 20KTS WITH G25-30KTS...SCT IFR SHRAS.
&&
.MARINE...TODAY/TONIGHT...DANGEROUS BOATING AS HURRICANE IRENE
PASSES OFF THE E FL COAST. TROPICAL STORM WARNING IN EFFECT FOR THE
OFFSHORE WATERS WITH NRLY WINDS 30-40KTS AND SEAS BUILDING TO
17-23FT. TROPICAL STORM WATCH IN EFFECT FOR THE NEARSHORE WATERS
WITH NRLY WINDS 25-35KTS AND SEAS BUILDING TO 12-17FT. WIND GUSTS
HIGHER IN OCNL SQUALLS.
FRI-SUN...DANGEROUS BOATING FOR SMALL CRAFT CONTINUES WITH TROPICAL
STORM CONDITIONS EXPECTED THROUGH FRIDAY OFFSHORE (POSSIBLE NEAR
SHORE)...THEN SMALL CRAFT CONDITIONS INTO THE WEEKEND. HAVE RAISED A
SMALL CRAFT ADVISORY FOR AFTER THE TROPICAL HEADLINES EXPIRE. SHOULD
BEGIN TO SEE A GRADUAL IMPROVEMENT SUNDAY INTO EARLY NEXT WEEK.
VERY ROUGH SURF AND VERY HIGH RIP CURRENT THREATS WILL BE FOUND
ALONG THE EAST COAST INTO THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 91 81 91 79 / 60 60 50 30
MCO 91 77 91 79 / 50 30 40 20
MLB 90 79 91 80 / 60 60 50 30
VRB 92 81 92 80 / 60 60 50 30
LEE 93 77 91 78 / 40 30 30 20
SFB 92 78 92 78 / 40 40 40 20
ORL 91 78 91 79 / 40 30 40 20
FPR 89 81 91 79 / 60 60 50 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 8 PM EDT FRIDAY FOR COASTAL VOLUSIA-
INDIAN RIVER-MARTIN-NORTHERN BREVARD-SOUTHERN BREVARD-ST.
LUCIE.
WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING
FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...SMALL CRAFT ADVISORY FROM 8 PM FRIDAY TO 10 AM EDT SATURDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO
JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.
TROPICAL STORM WATCH FOR COASTAL WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM
SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-COASTAL WATERS
FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20
NM.
SMALL CRAFT ADVISORY FROM 8 PM FRIDAY TO 4 AM EDT SUNDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
TROPICAL STORM WARNING FOR WATERS FROM FLAGLER BEACH TO VOLUSIA
BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS FROM
SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...BRAGAW
LONG TERM....GLITTO
TROPICAL DESK...SHARPHazardous weather outlook, Aug 24, 7:50 PM EDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 750 PM EDT WED AUG 24 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-250500- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 750 PM EDT WED AUG 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .THUNDERSTORM IMPACT... FAST MOVING SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ONTO THE COAST FROM THE LOCAL ATLANTIC THROUGH THE OVERNIGHT HOURS. THESE SHOWERS AND STORMS WILL PRODUCE BRIEF TORRENTIAL DOWNPOURS AS THEY MOVE OVER COASTAL LOCATIONS. STRONGER SHOWERS MAY PRODUCE WIND GUSTS UP TO 30 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE CENTER OF MAJOR HURRICANE IRENE IS FORECAST TO PASS 200 TO 250 MILES OFFSHORE FROM THE EAST FLORIDA COAST LATE THURSDAY AND INTO FRIDAY. DRIER AIR IS FORECAST TO MOVE INTO THE REGION IN IRENE'S WAKE...LEADING TO A LOWER COVERAGE OF SHOWERS AND STORMS THIS WEEKEND INTO EARLY NEXT WEEK. FOR MORE DETAILED INFORMATION ON THE COASTAL AND MARINE IMPACTS FROM MAJOR HURRICANE IRENE TO EAST CENTRAL FLORIDA PLEASE REFER TO THE HURRICANE LOCAL STATEMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. MOSES
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 4:01 AM EDT | Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 35 hr |
| Aug 25, 4:28 AM EDT | Rip Current Statement | MLB | Volusia | 43 hr |
| Aug 25, 8:52 AM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 53 min |
| Aug 25, 11:35 AM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 40 min |
| Aug 25, 1:12 PM EDT | Special Weather Statement | MLB | Indian River, Martin, Okeechobee, Saint Lucie | 93 min |
| Aug 25, 3:14 PM EDT | Special Weather Statement | MLB | Okeechobee | 61 min |
| Aug 25, 3:30 PM EDT | Special Weather Statement | MLB | Indian River, Martin, Saint Lucie | 90 min |
| Aug 25, 3:40 PM EDT | Coastal Flood Advisory | MLB | Volusia | 31 hr |
| Aug 25, 4:11 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 26 min |
| Aug 25, 4:57 PM EDT | Special Weather Statement | MLB | Brevard, Indian River | 63 min |
| Aug 25, 5:33 PM EDT | Special Weather Statement | MLB | Volusia | 42 min |
| Aug 25, 6:08 PM EDT | Special Weather Statement | MLB | Orange, Osceola, Seminole | 52 min |
| Aug 25, 7:25 PM EDT | Special Weather Statement | MLB | Brevard | 65 min |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.